# SDR UPS00434387

- Difficulty date: October 18, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B018052
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:EO, FOUND FRAME 2920 RT CRACKED AT OUTER FLANGE BY FRAME SPLICE BETWEEN STR 11 AND 12.  REPAIRED FRAME 2220 RT ACCORDING TO KLM 767-2000-273.  APPROVED ACCORDING TO EFN 747-53-1195.
